# SDR R61A201806040649

- Difficulty date: May 19, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000050
- Aircraft time: 38,363 hours, 24,026 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-14
- Part time: 38,363 hours, 24,026 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE FLOOR SEAT TRACK NEAR FORWARD GALLEY MOUNT POINTS,  FRAMES 12 TO 14.  THE CORROSION WAS REMOVED AND DETERMINED TO BE OUT OF SRM LIMITS. DOUBLERS WERE FABRICATED AND INSTALLED IAW ETD2018-170-057239, AND  SRM 53-10-10, REPAIR 3.
